# SDR DALA1034999864

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 160-200, RBL 44, FLOOR PANEL SUPPORT HAD CORROSION.  REMOVED CORROSION ON FLOOR SUPPORT MAIN CABIN STA 160-200, RBL 44 IAW SRM 53-01, FIG 1, ORIGINAL THICKNESS .060 IAW SRM 51-13-1.  MATERIAL REMOVED .030 MATERIAL REMAINING .030 FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1. FABRICATED NEW FLOOR SUPPORT IAW SRM 53-13-1. TRIMMED DRILLED DEBURRED NEW FLOOR SUPPORT IAW SRM 51-10-4. TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED FLOOR SUPPORT IAW SRM 51-30-5.
